# SDR V6NA20140112001

- Difficulty date: January 12, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N178MM
- Make and model: Lear 60LEAR
- Aircraft serial: 178
- Aircraft time: 8,690 hours, 6,144 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 355843255
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING THE INITIAL CLIMB TO ALTITUDE, BOTH, LT & RT BLEED AIR ANNUNCIATOR LIGHTS ILLUMINATED SIMULTANEOUSLY.  RAN THE CHECKLIST FOR DUAL BLEED AIR LIGHTS & AFTER SEVERAL ATTEMPTS OF NOT BEING ABLE TO GET THE LIGHTS TO GO OUT & STAY OUT, WE DECIDED TO DIVERT.  PERFORMED LEAK CHECK OF BLEED AIR SYS, NO DEFECTS NOTED.  CHECKED BLEED LOOPS, WARNING SENSORS, FOR RESISTANCE, FOUND FAULTY BLEED LOOP.  REPLACED BLEED AIR SENSOR LINE.  SATISFACTORY FUNCTIONAL CHECK.
